# SDR DXTA2013071505446

- Difficulty date: July 12, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N629QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605306
- Aircraft time: 9,121 hours, 7,277 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, APU OFF, EXPERIENCED A MELTING PLASTIC ODOR. NO VISIBLE SMOKE, BUT GRADUALLY INCREASING ODOR.  AIR FLOW ON RIGHT SIDE OF AIRCRAFT SEEMED RESTRICTED.  ODOR PERSISTED AFTER LANDING AND IS WORST IN LAV AREA.   INSPECTED SYS.  FOUND CABIN/COCKPIT OVERHEAD AIR DUCTS TO BE CONNECTED AND IN SERVICABLE CONDITION. INSPECTED WATER SEPARATOR FOR CONDITION AND CLEANLINESSS, FOUND TO BE CLEAN AND SERVICABLE. CLEANED LT AND RT OZONE CONVERTERS.  INSPECTED DUCT WORK IN AFT EQUIPMENT BAY, NO FAULTS NOTED.  GROUND RAN ACFT AT VARIOUS ENGINE POWER SETTINGS WITH NO ODORS OR LOSS OF AIRFLOW NOTED.  SYSTEM CHECKS GOOD AT THIS TIME.
